I have RA and other inflammatory problems associated with Marfan's Syndrome. I cannot take any NSAIDs. I currently take narcotics to reduce pain; however, I need an anti inflammatory desperately! I take steroids every other month to help but the side effects are horrible. What alternatives are there that will not cause a reaction similar to Asprin? All of the RA drugs contain or react like Asprin but surely I'm not the only person in this situation. I currently take Oxycontin 20 3 times daily. It actually doesn't affect how I feel, which is good! So I can work and drive. I just need something to reduce inflamation, particularly in my tailbone - always a fun place to have pain! Thank you for your help. I'm at my whits end. My doctors are reasearching. Just an FYI - I suffer no heart or other neurological problems from the Marfan's. Mine is all joint related, at this time. Thanks again!
I have an allergy to NSAID's as well and sarcoidosis with arthritic like symptoms. The sarcoidosis gives me very bad joint pain. I did a lot of research trying to find an anti-inflammatory. I found Quinine (hydroxychloroquine) which I have a prescription for, it can be prescribed for arthritis as it is anti-inflammatory and has some autoimmune stabilizing properties. I also take turmeric supplements which help. Not like aspirin but close. I also take an enzyme from pineapple called bromelain. hard to find but this helps some as well, especially if taken with the turmeric pills. Hope this helps.
- Aspirin Information for Consumers
- Aspirin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aspirin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2012 • 2 answers
Posted 1 Oct 2014 • 2 answers
Meloxicam - I am allergic to aspirin, which means I can not take ibproufon, aleve, advil etc... Can?
Posted 6 May 2016 • 2 answers
I take Xarelto now I need to take an anti inflammatory for knee arthritis swelling, what can I take?
Posted 25 Jul 2016 • 1 answer
Posted 22 Sep 2017 • 0 answers